# SDR AALA201904309014

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 16,252 hours, 4,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPENER NEEDED TO BE SERVICED. MAINTENANCE SERVICED DAMPENER PER AMM TASK 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
